MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA RUNTHROUGH; WIRE, GUIDE, CATHETER

TERUMO CORPORATION, ASHITAKA RUNTHROUGH; WIRE, GUIDE, CATHETER
Model Number 25-3011
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that the distal wire tip separated away from the main body of the wire during a coronary intervention.As a bailout the physician chose to stent the wire up against the vessel wall.Outcome for the patient was satisfactory.No blood loss was reported.Additional information was received on 19feb2025: the patient's anatomy was particularly tortuous at the point of separation.An acute angle/takeoff from the proximal lad into the ostium of the circumflex.Stents were deployed in the circumflex, circumflex ostium, and proximal lad.It was noted that the stents covered the wire segment in question prior to wire removal.Approximately 3-4cm; additionally, the wire segment that separated, was the estimated length of the radiopaque marker.The wire was stented proximal, and ostium of circumflex and proximal lad.The patient was stable.The intended procedure was able to be completed.

Brand Name
RUNTHROUGH
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya, shizuok 418-0 015
JA  418-0015
MDR Report Key21536921
Report Number2243441-2025-00007
Device Sequence Number7735943
Product Code DQX
UDI-Device Identifier04987350720986
UDI-Public(01)04987350720986(17)270831(10)240930
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/06/2025
Report Date (Section F) 03/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25-3011
Device Catalogue NumberTW*DS418FH
Device Lot Number240930
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/17/2025
Device Age4 MO
Event Location Hospital
Date Report to Manufacturer02/19/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/06/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown
Date Report Sent to FDA03/06/2025